# SDR ASAA2020051632729

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BAMW3537MFR
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 31,918 hours, 9,459 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING CONTINUOUSLY FROM #1 ENGINE HMU DRAIN LINE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE HMU REF T/C N8473001
